# SDR DALA2023061204758

- Difficulty date: June 9, 2023
- Submitted: June 12, 2023
- Operation: Air carrier
- Aircraft: N680DA
- Make and model: Boeing 757232
- Aircraft serial: 26956
- Aircraft time: 86,590 hours, 38,931 cycles
- System (JASC): 5700 · Wing Structure
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 680 AD - AWR - DAMAGES WERE FOUND ON LH ENG DRAG FTG AND CLAMP-UP COUNTERSINKS 11-18 AS FOLLOW: COUNTERSINK #11 WORN AREAS BETWEEN 3 TO 4 CLOCK POSITION; COUNTERSINK #12 WORN AREAS BETWEEN 10 TO 11 CLOCK POSITION; COUNTERSINK #13 CORROSION BETWEEN 5 TO 11 CLOCK POSITION AND WORN AREAS BETWEEN 3 TO 4 CLOCK POSITION; COUNTERSINK #14 CORROSION AND WORN AREA AT 5 CLOCK POSITION; COUNTERSINK #15 CORROSION BETWEEN 4 TO 7 CLOCK POSITION; COUNTERSINK #16 CORROSION BETWEEN 5 TO 9 CLOCK POSITION; COUNTERSINK #17 CORROSION BETWEEN 5 TO 12 CLOCK POSITION AND WORN AREAS BETWEEN 5 TO 8 CLOCK POSITION; COUNTERSINK #18 CORROSION AT 7 CLOCK POSITION AND WORN AREAS AT 3 AND BETWEEN 5 TO 7 CLOCK POSITIONS, IN REFERENCE TO JOB 072-0001 / CARD. CORRECTIVE ACTION: SUMMARY OF NRC 00194: COUNTERSINKS OF HOLES #11 TO #18 WERE REPAIRED PER PRI 609107-14 REV. 0 AND ER/A 609107-14AD REV. ORIG SECTION I: PERMANENT REPAIR. (2808347)
